# SDR AALA202106109005

- Difficulty date: June 9, 2021
- Submitted: June 12, 2021
- Operation: Air carrier
- Aircraft: N841AN
- Make and model: Boeing 787-9
- Aircraft serial: 40657
- Aircraft time: 8,287 hours, 1,041 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L LAVATORY SMOKE DETECTOR BRIEFLY ALARMED IN CRUISE; ONE PERSON EXITED THE LAVATORY, BUT NO SMOKE WAS DETECTED. ACCOMPLISHED OPERATIONAL CHECK OF 3L LAVATORY SMOKE DETECTOR IAW AMM 26-13-00, NO ISSUES NOTED.
